Yes! And it took YEARS to figure it out. I am lactose-intolerant, sensitive to eggs, and allergic to peppers. My doc says it's the capascain in the peppers most likely. I break out iin a rash head to toe when eating red pepper, green just makes me sick. Black pepper is a different family.
I also have a lot of nausea from eating certain meats. I've been told it's most likely the liquids used to inject the meet. And have trouble with a lot of meds, and the doc thinks it's the fillers used. So it appears that artificial ingredients, additives are a problem, but we will never figure it out. I try to purchase organic meats now, even though the cost is exhorbitant.
Food allergy testing is, I am told, unreliable. Mine were more apparent after being on TPN for a good length of time, then gradually re-introducing foods. It took 50 years to find out eggs were a big culprit. And they were one of the things I hate a lot when I was flaring. (Slow learner here).
Hang in there. It takes a lot of time and self-observation to figure out.